Astrophysics and Space Science

, Volume 341, Issue 2, pp 567–572

Solitonic, quasi-periodic and periodic pattern of electron acoustic waves in quantum plasma


    • Department of MathematicsWest Bengal State University
  • Swarup Poria
    • Department of Applied MathematicsUniversity of Calcutta
  • Rajkumar Roychoudhury
    • Physics and Applied Mathematics UnitIndian Statistical Institute
Original Article

DOI: 10.1007/s10509-012-1130-6

Cite this article as:
Sahu, B., Poria, S. & Roychoudhury, R. Astrophys Space Sci (2012) 341: 567. doi:10.1007/s10509-012-1130-6


In the present paper we investigate the nonlinear wave structures of electron acoustic waves (EAWs) in an unmagnetized quantum plasma consisting of cold and hot electrons and ions. The one-dimensional quantum hydrodynamic model is used to study the quantum correction of the well known EAWs. Computational investigations have been performed to examine the effects of quantum diffraction and Mach number on nonlinear waves. It is shown that for Mach number M<1, soliton solution exist and for M>1, quasi-periodic and periodic type solution exist. The effects of other several parameters on the properties of EAWs are also discussed.


Electron acoustic wavesQuantum plasma

Copyright information

© Springer Science+Business Media B.V. 2012